Woman has burnt skin after suffering antibiotic reaction to her ear

0
4


posted on 10/21/2020 20:04 / updated on 10/21/2020 21:20


(credit: Reproduction / Instagram)

A 38-year-old woman suffered a strong reaction to antibiotics prescribed by doctors to treat an ear infection.

Rachel Carey, from Dallas, in the United States, says that the same drugs had been taken by her before and had no side effects. However, the morning after the appointment, she felt her skin bubble.

“I didn’t even recognize myself looking at myself in the mirror, I felt like a monster. I had taken the medication before, but I don’t know why. My body rejected them this time,” said the patient, in an interview with the British newspaper DailyMail.

Hospitalization

Worried, Rachel went to the hospital three times, but was sent home. Until the fourth time, doctors decided to put her in a treatment unit for people with burns. By this time, the American woman’s condition had worsened dramatically.

Rachel said the skin started to itch, followed by small blisters and puffiness in her eyes and lips, which spread quickly. She spent 12 days receiving treatment for the rare Stevens-Johnson Syndrome (SJS), usually caused by a reaction to drugs or infections.

LEAVE A REPLY

Please enter your comment!
Please enter your name here